# SDR SWAA960770

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO PHX DUE TO TAKEOFF WARNING INDICATION SOUNDING IN-FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED AND ADJUSTED GROUND SHIFT SENSOR AND OPS CHECKED PER BOEING M/M.
